# SDR IPXA2024081291000

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 37,587 hours, 25,287 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR BOARD DAMAGED - 6TH AFT OF BULKHEAD ( AFT OF MAIN CARGO DOOR ) PANEL REMOVED AND ROUTED TO SHEET METAL SHOP REF B757 AMM 53-01-01. VERIFIED MATERIAL USED FOR FABRICATED FLOOR PANEL ON MAIN CARGO DECK. CONFIRMED INSERT INSTALLATION. DONE PER SREO-9692-REQ001.
